# SDR CALA2014012290212

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 52,027 hours, 12,740 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO LAND UNSATISFACTORY EXCESSIVE WING ROCKING ON SHORT FINAL.  WINDS GUSTING TO 20 KTS MINIMAL CROSS WIND.  UNSUCCESSFUL AUTO LAND REPORTED, PERFORMED TEST 30 IAW MM 22-00-00.  ALL TESTED GOOD AT THIS TIME, OK TO CONTINUE.
